# SDR USAA980357

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Corroded
- Location: Bs 328
- Part time: 29,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A 6 INCH AREA OF CORROSION AROUND CLIP NUT HOLE .5 INCH BY .5 INCH STATION 328 FLOORBEAM UPPER CHORD BL0.  CORROSION TASK NR C53-107-02.  INSTALLED DOUBLER PER SRM 53-10-51 FIG 206.  (M)
